# SDR HEEA080225

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 2,992 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Gimbal Ring
- Part number: 406010427109
- Part serial: A1069
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIMBAL RING HAS CORROSION NEAR BOLT HOLE.
